Open Access
Translator Disclaimer
January, 1994 A Proof of Steutel's Conjecture
Gundorph K. Kristiansen
Ann. Probab. 22(1): 442-452 (January, 1994). DOI: 10.1214/aop/1176988867

Abstract

A proof is given of a conjecture, due to F. W. Steutel: the set of positive $\alpha$-values, for which any positive mixture of $\Gamma(\alpha)$-distributions is infinitely divisible, is the interval (0, 2].

Citation

Download Citation

Gundorph K. Kristiansen. "A Proof of Steutel's Conjecture." Ann. Probab. 22 (1) 442 - 452, January, 1994. https://doi.org/10.1214/aop/1176988867

Information

Published: January, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0796.60017
MathSciNet: MR1258885
Digital Object Identifier: 10.1214/aop/1176988867

Subjects:
Primary: 60E07
Secondary: 26C10

Keywords: Infinite divisibility , zeros of polynomials

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.22 • No. 1 • January, 1994
Back to Top